# SDR UPS01534621

- Difficulty date: January 16, 2001
- Submitted: January 17, 2001
- Operation: Air carrier
- Aircraft: N411UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23851
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Control Panel
- Part number: 13056026
- Part serial: 99550
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

INSPECTION TYPE:IN ATB UNABLE TO PRESS A/C.  FOUND CHECK PACK 9, OPS NORMAL.  BITE MHZ 21.5.  REMOVED AND REPLACED PRESS CONTROL OF MM 21-31-01 AND PERFORMED CHECK OF PRESSURIZATION ON MANUAL WORKING NORMAL.  PANEL REMOVED.
